RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 55, Number 1  


A quasiconformal analog of Carathéodory's criterion for the Möbius property of mappings
V. V. Aseev
3
On additivity of mappings on measurable functions
A. M. Bikchentaev
11
Combinatorial structure of faces in triangulated $3$-polytopes with minimum degree $4$
O. V. Borodin, A. O. Ivanova
17
On the second commutants of finite Alperin groups
B. M. Veretennikov
25
Relative equilibria in the Bjerknes problem
V. A. Vladimirov, A. B. Morgulis
44
On integrability of an almost complex structure on a strictly nearly Kähler $6$-manifold
N. A. Daurtseva
61
On automatic presentations of projective planes
A. S. Denisenko, N. T. Kogabaev
66
On one extremal problem for complex polynomials with constraints on critical values
V. N. Dubinin
79
Embedding of Baumslag–Solitar groups into the generalized Baumslag–Solitar groups
F. A. Dudkin
90
On one class of superradical hereditary saturated formations
S. F. Kamornikov, V. N. Tyutyanov
97
Fine properties of basis vector fields on Carnot–Carathéodory spaces under minimal assumptions on smoothness
M. B. Karmanova
109
On the similarity of linear operators in $L_p$ to integral operators of the first and second kind
V. B. Korotkov
124
Generalized Hille–Phillips type functional calculus for multiparameter semigroups
O. V. Lopushansky, S. V. Sharyn
131
The Lyndon property and uniform interpolation over the Grzegorczyk logic
L. L. Maksimova
147
Nonpresentability of the semigroup $\omega^\omega$ over $\mathbb{HF(R)}$
A. S. Morozov
156
Imprimitivity systems and lattices of normal subgroups in $D$-hyperoctahedral groups
B. V. Oliynyk, V. I. Sushchanskiĭ
165
Sobolev-type functions with variable integrability exponent on metric measure spaces
A. S. Romanov
178
Coefficient conditions for existence of an optimal control for systems of differential equations
A. N. Stanzhytskyi, E. A. Samoĭlenko
195
Description of the centralizers of elements in the metabelian products of abelian groups
E. I. Timoshenko
212
On the convergence rate in one limit theorem for branching processes with immigration
Ya. M. Khusanbaev
221
Irreflexive modality as a new logical connective in the Dummett logic
A. D. Yashin
228
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020